Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012, Article ID 979846, 6 pages
http://dx.doi.org/10.1155/2012/979846
Application Article

Using Truncated Data Sets in Spherical-Scanning Antenna Measurements

Electromagnetics Division, National Institute of Standards and Technology, 325 Broadway, Boulder, CO 80305, USA

Received 12 October 2011; Accepted 8 February 2012

Academic Editor: Amedeo Capozzoli

Copyright © 2012 Ronald C. Wittmann et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ronald C. Wittmann, Carl F. Stubenrauch, and Michael H. Francis, “Using Truncated Data Sets in Spherical-Scanning Antenna Measurements,” International Journal of Antennas and Propagation, vol. 2012, Article ID 979846, 6 pages, 2012. https://doi.org/10.1155/2012/979846.